P. Beghin and J. Closet, Effet d'une digue sur l' ´ ecoulement d'une avalanche poudreuse, 1990.

H. Brenner, Fluid mechanics revisited, Physica A: Statistical Mechanics and its Applications, vol.370, issue.2, pp.190-224, 2006.
DOI : 10.1016/j.physa.2006.03.066

D. Clamond and D. Dutykh, Practical use of variational principles for modeling water waves, Physica D: Nonlinear Phenomena, vol.241, issue.1, 2010.
DOI : 10.1016/j.physd.2011.09.015

URL : https://hal.archives-ouvertes.fr/hal-00456891

D. Dutykh, C. Acary-robert, and D. Bresch, Mathematical Modeling of Powder-Snow Avalanche Flows, Studies in Applied Mathematics, vol.14, issue.180, 2010.
DOI : 10.1111/j.1467-9590.2010.00511.x

URL : https://hal.archives-ouvertes.fr/hal-00354000

F. Dias, D. Dutykh, and J. Ghidaglia, A two-fluid model for violent aerated flows, Computers & Fluids, vol.39, issue.2, pp.283-293, 2010.
DOI : 10.1016/j.compfluid.2009.09.005

URL : https://hal.archives-ouvertes.fr/hal-00285037

I. M. References and . Ishii, Thermo-fluid dynamic theory of two-phase flow, 1975.

J. C. Luke, A variational principle for a fluid with a free surface, Journal of Fluid Mechanics, vol.125, issue.02, pp.375-397, 1967.
DOI : 10.1007/BF01449125

A. Majda, Compressible fluid flow and systems of conservation laws in several space dimensions, Appl. Math. Sci, vol.53, 1984.

Y. Meyapin, D. Dutykh, and M. Gisclon, Velocity and energy relaxation in two-phase flows, Stud, Appl. Maths, vol.125, issue.2, pp.179-212, 2010.

A. A. Petrov, Variational statement of the problem of liquid motion in a container of finite dimensions, Journal of Applied Mathematics and Mechanics, vol.28, issue.4, pp.917-922, 1964.
DOI : 10.1016/0021-8928(64)90077-2

I. References and . Rovarch, Solveurs tridimensionnels pour lesécoulements les´lesécoulements diphasiques avec transferts d' ´ energie, 2006.

V. E. Zakharov, Stability of periodic waves of finite amplitude on the surface of a deep fluid, Journal of Applied Mechanics and Technical Physics, vol.10, issue.no. 4, pp.1990-1994, 1968.
DOI : 10.1007/BF00913182

D. Lama, Math modeling in environment HDR (the 3rd, p.31, 2010.